# SDR 07FDEA04856

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC72081
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STB INSP FOUND PANEL P/N 7206-1 AND P/N 7207-1 OF CONSTANT SECTION SKIN PANEL PLANKS, SEE ATTACHED SHEET FOR BEST DETAIL.  CRACK IS IN FLYABLE LIMITS.  ACCOMPLISHED EA NR 8-5510-99384.
